Basket

  Untick selected:   0
  1. Singularly perturbed linear Neumann problem with the characteristic roots on the imaginary axis
    Vaculíková Ľudmila ; M6000  Liška Vladimír ; M6000
    Vedecké práce MtF STU v Bratislave so sídlom v Trnave. Research papers Faculty of Materials Science and Technology Slovak University of Technology in Trnava . Vol. 18, č. 28 (2010), s.163-168
    Neumann problem singularly perturbed ODE
    článok z periodika
    ADF - Scientific titles in home not carented magazines and other year-books
    (9) - článok
    article

    article